# SDR ASAA2012112693376

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 22,736 hours, 6,983 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 3400762050
- Condition: Loose
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANELS AT 2, 5, 7, AND 8 O`CLOCK POSTIONS AFT LOOKING FWD HAVE ONE LOOSE SCREW AT EACH LOCATION.  REPLACED PANEL AT 7 O`CLOCK POSITION. TIGHTENED ALL LOOSE SCREWS AS REQUIRED REF 72-23-07.
